Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On Gaussian measures equivalent to Wiener measure

Author: Dale E. Varberg
Journal: Trans. Amer. Math. Soc. 113 (1964), 262-273
MSC: Primary 28.46
MathSciNet review: 0165066
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Glen Baxter, A strong limit theorem for Gaussian processes, Proc. Amer. Math. Soc. 7 (1956), 522-527, MR 0090920 (19:890f)
  • [2] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [3] Paul R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [4] Gopinath Kallianpur and Hiroshi Oodaira, The equivalence and singularity of Gaussian measures, Time series analysis, edited by M. Rosenblatt, pp. 279-291, Wiley, New York, 1963. MR 0149527 (26:7013)
  • [5] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [6] Dale E. Varberg, On equivalance of Gaussian measures, Pacific J. Math. 11 (1961), 751-762. MR 0126861 (23:A4155)
  • [7] D. A. Woodward, A general class of linear transformations of Wiener integrals, Trans. Amer. Math. Soc. 100 (1961), 459-480. MR 0131163 (24:A1017)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.46

Retrieve articles in all journals with MSC: 28.46

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society